# SDR DALA2025060404255

- Difficulty date: June 2, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 85,613 hours, 11,113 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Controller
- Part number: LA2T0G20705C070
- Part serial: 2T0003751
- Condition: Faulted
- Location: Atsu
- Part time: 73,117 hours, 9,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3354 - ATO - AT 40 KTS DUE TO DATA LINK FAULT. CORRECTIVE ACTION: REPLACED ATSU AND ENSURED SOFTWARE WAS CORRECT. OK FOR SERVICE. (7031668)
